Skip to Content

Does anyone still have side effect? Ive been on tasigna for 2 years and still feel them?

Responses (2)

Anonymous 20 Jul 2013

Hello seashell. I will do some reading up and see what I might find in response to your question. If I do, will add it below as a comment. Regards pledge

sophieleo 20 Jul 2013

Hi, i 've been taking tasigna 800mg/a day for 2,5 years and still have terrible headaches..my hematologist told me it's not gonna go away..but except my headaches other side effects i had, by the time have disappeared...

cynthia1959 22 Aug 2014

I have now been on Tasigna for 16 months. I was diagnosed June 2013. I am still having a lot of side effects. I have a lot of headaches, joint pain and I am now having leg and arm pain. Is this normal? I have had almost every side effect listed. Some have come and gone and some won't leave. Now the joint pain and leg/arm pain are new. I would like to know if other people on Tasigna are having these side effects?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions